Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

On lupron for endometriosis stage 3. Started feeling tired and achy legs. Should I be concerned?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Hello, I am a 28 year old female. with hx of endometriosis stage 3. I was started on lupron and add back therapy two months ago. The last several day or so i have noticed that i wake up and my legs are achy and tired like I had exercised them. I have a physical job where im contstantly moving from 8-12 hours, but my hours and workload has not changed. Should i be concerned about this tired feeling? Could it be related to the Lupron. thank you
Posted Thu, 8 Nov 2012 in Women's Health
Answered by Dr. Minoo Bhagia 1 hour later
Welcome and thanks for the query
Lupron is GnRh analog and acts on pituitary to regulate oestrogen and testosterone levels.It is effective in the treatment of endometriosis but in some females it can cause generalized pains and weakness.Prolonged use may cause bone loss by lowering oestrogen levels.It is better to get your calcium and Vit D levels done as well as BMD.
Regular use of calcium along with Vit D is advised.As you are having PCOD along with endometriosis so it is better to get an insulin resistance test done.
I hope your thyroid levels are normal as hypothyroidism can also cause weakness in the legs.Please reply back regarding these tests as it is very difficult to pin point the cause of your symptoms without seeing the reports ,till then you can start taking vitamin B12 and Vitamin D along with calcium.Elevate the legs while sleeping.
Waiting for your reply
Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor